TITLE

The Average Errors for the Grünwald Interpolation in the Wiener Space

AUTHOR(S)
Yingfang Du; Huajie Zhao
PUB. DATE
January 2009
SOURCE
Discrete Dynamics in Nature & Society;2009, Special section p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We determine the weakly asymptotically orders for the average errors of the Grünwald interpolation sequences based on the Tchebycheff nodes in the Wiener space. By these results we know that for the Lp-norm (2 ≤ q ≤ 4) approximation, the p-average (1 ≤ p ≤ 4) error of some Grünwald interpolation sequences is weakly equivalent to the p-average errors of the best polynomial approximation sequence.
ACCESSION #
55364266

 

Related Articles

  • On Polynomial Projectors That Preserve Homogeneous Partial Differential Equations. Dinh Dung; Calvi, Jean-Paul; Nguyên Tiên Trung // Vietnam Journal of Mathematics;Mar2004, Vol. 32 Issue 1, p109 

    Gives a characterization of Abel-Gontcharoff projectors as the only Birkhoff polynomial projectors that preserve all homogeneous partial differential equations. Space of interpolation conditions; Concept of pairing of Banach spaces; Discrete functional.

  • New Sequence Spaces and Function Spaces on Interval [0, 1]. Cheng-Zhong Xu; Gen-Qi Xu // Journal of Function Spaces & Applications;2013, p1 

    We study the sequence spaces and the spaces of functions defined on interval [0, 1] in this paper. By a new summation method of sequences, we find out some new sequence spaces that are interpolating into spaces between lp and lp and function spaces that are interpolating into the spaces between...

  • Complex Convexity of Musielak-Orlicz Function Spaces Equipped with the p-Amemiya Norm. Lili Chen; Yunan Cui; Yanfeng Zhao // Abstract & Applied Analysis;2014, p1 

    The complex convexity of Musielak-Orlicz function spaces equipped with the p-Amemiya norm is mainly discussed. It is obtained that, for any Musielak-Orlicz function space equipped with the p-Amemiya norm when 1 ≤ p < ∞, complex strongly extreme points of the unit ball coincide with...

  • Interpolation properties of scales of Banach spaces. Bykov, Yu.; Ovchinnikov, V. // Mathematical Notes;Nov/Dec2006, Vol. 80 Issue 5/6, p761 

    It is shown that any interpolation scales joining weight spaces L p or similar spaces have many remarkable properties. Not only are such scales intrinsically interpolation scales, but an analog of the Arazy-Cwikel theorem describing interpolation spaces between the spaces from the scale is valid.

  • Complex interpolation of compact operators: an update. Cwikel, Michael; Janson, Svante // Proceedings of the Estonian Academy of Sciences, Physics, Mathem;Sep2006, Vol. 55 Issue 3, p164 

    After 41 years it is still not known whether an operator acting on a Banach pair and which acts compactly on one or both of the "endpoint" spaces also acts compactly on the complex interpolation spaces generated by the pair. We report some recent steps towards solving this and related problems.

  • Abstract limit J-spaces. Cobos, Fernando; Fernández-Cabrera, Luz M.; Mastyło, Mieczysław // Journal of the London Mathematical Society;Oct2010, Vol. 82 Issue 2, p501 

    We investigate the limit J-spaces corresponding to the general real method. These interpolation spaces are defined by Banach sequence lattices and include those spaces that arise by the choice θ = 0 in the definition of the real method. We pay especial attention to spaces generated by...

  • POLYNOMIAL NUMERICAL INDEX FOR SOME COMPLEX VECTOR-VALUED FUNCTION SPACES. CHOI, YUN SUNG; GARC�A, DOMINGO; MAESTRE, MANUEL; MART�N, MIGUEL // Quarterly Journal of Mathematics;Dec2008, Vol. 59 Issue 4, p455 

    We study the relation between the polynomial numerical indices of a complex vector-valued function space and the ones of its range space. It is proved that the spaces C(K, X) and L8(�, X) have the same polynomial numerical index as the complex Banach space X for every compact Hausdorff...

  • About approach of almost periodic function with values in Banach space. Kretov, M. V. // Vestnik IKBFU;2012, Issue 4, p148 

    Approach of almost periodic function with values in Banach space by trigonometric polynomials is considered

  • On some properties of polynomials measurable with respect to a Gaussian measure. Arutyunyan, L.; Kosov, E.; Yaroslavtsev, I. // Doklady Mathematics;Aug2014, Vol. 90 Issue 1, p419 

    The article discusses topics such as polynomial properties, Gaussian measure and Cameron-Martin space. Homogenous polynomials, algebraic polynomials and Lebesgue measure are discussed. Other topics include continuous polynomials, mathematical functions and monomials measuring. Banach spaces and...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics